Abstract
The spectrum of a Gelfand pair of the form (K× N,K), where N is a nilpotent group, can be embedded in a Euclidean space ℝ d. The identification of the spherical transforms of K-invariant Schwartz functions on N with the restrictions to the spectrum of Schwartz functions on ℝ d has been proved already when N is a Heisenberg group and in the case where N = N 3,2 is the free two-step nilpotent Lie group with three generators, with K = SO 3 (Astengo et al. in J Funct Anal 251:772-791, 2007; Astengo et al. in J Funct Anal 256:1565-1587, 2009; Fischer and Ricci in Ann Inst Fourier Gren 59:2143-2168, 2009). We prove that the same identification holds for all pairs in which the K-orbits in the centre of N are spheres. In the appendix, we produce bases of K-invariant polynomials on the Lie algebra n of N for all Gelfand pairs (K × N,K) in Vinberg's list (Vinberg in Trans Moscow Math Soc 64:47-80, 2003; Yakimova in Transform Groups 11:305-335, 2006).
Original language | English |
---|---|
Pages (from-to) | 221-255 |
Number of pages | 35 |
Journal | Mathematische Zeitschrift |
Volume | 271 |
Issue number | 1-2 |
Early online date | 22 Mar 2011 |
DOIs | |
Publication status | Published - 1 Jun 2012 |
Keywords
- Gelfand pairs
- Invariants
- Schwartz functions
- Spherical transform
ASJC Scopus subject areas
- Mathematics(all)